MathSciNet Relay Station
MathSciNet bibliographic data
MR2390503 14C17 (14N05 32S60)
Matsui, Yutaka; Takeuchi, Kiyoshi Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2365–2373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement